# SDR CA960830001

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- Engine: Pwa JT8D7A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame  Stop
- Part number: 655343315
- Condition: Broken
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD CARGO DOOR AFT FRAME STOP CRACKED. REPLACED.
